| Model Number |
0027633396 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was used during a transuretheral lithotomy procedure in the ureter.The event date was not reported.Post procedure, it was reported that there were approximately 30 stents that were found encrusted in the patient's body in two weeks.There were no patient complication reported as a result of this event.
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2022, based on the date the manufacturer became aware of the event.Medical device problem code a040501 captures the reportable event of stent calcified.
Additional Manufacturer Narrative
Block b3: date of event was approximated to december 01, 2022, based on the date the manufacturer became aware of the event.Block h6: medical device problem code a040501 captures the reportable event of stent calcified.Block h11: blocks b1, b2, b5, h1 and h6 have been updated based on the additional information received on (b)(6) 2023.
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was used during a transureteral lihtotomy procedure in the ureter.The event date was not reported.Post procedure, it was reported that there were approximately 30 stents that were found encrusted in the patient's body in two weeks.There were no patient complication reported as a result of this event.Additional information received on (b)(6) 2023, stating the implant dates for the affected stents occurred over several months and not all were performed by the same physician.It was also reported that some of the stents were still able to drain even though they were found encrusted.The patients underwent regular checkups and an unspecified number of patients had medical conditions or medication that could have contributed to the encrustation.Some of the patients underwent diagnostic testing to confirm they had no metabolic or electrolyte problems.The stents were removed earlier than the scheduled dates with the use of pneumatic system to break the stones and encrustation.Some of the stents were reported to have been torn, but with the pneumatic system all pieces of the stents were removed.It was reported that approximately most of the patients experienced symptoms, however the specific symptoms were not provided.No medication or treatment was provided other than removing the stent.